advertisement
Question
Posted by: Sandy | 2004/11/19

Nuzak

Dear Doc.

Do you know if the generic of Prozac - Nuzak can have an effect on my cycle. Our Dctor recentley prescribed that I go onto
Nuzak. My PMS cycle used to be about very 30 days give or take
a day, how ever my cycle has become lobger in time as last month it took 34 days inbetween minstration and this month 37 days.

Thank you Sandy

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

This is not a known common side effect of fluoxetine - I recommend having a word with gynaedoc or even your prescribing doctor.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: zweeta | 2004/12/05

On Nuzak for +-4months. On Espiride =1month. Can this medication cause milky liquid from breasts. I am 44yrs of age and definateky not pregnant.

Reply to zweeta

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement